# SDR AALA202310263840

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A320*
- Aircraft serial: 5244
- Aircraft time: 35,226 hours, 14,478 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: 005RL03
- Part serial: 2794
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Part time: 66,900 hours, 27,304 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. DURING CLIMB-OUT ENGINE 2 EPR MODE FAULT OCCURRED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED RELAY BOX 4100KS PER AMM 71-51-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
